MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.

KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.
Model Number 26053CB
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "during a procedure, the cutting loop of storz 15fr resectoscope sparked and disintegrated during a hysteroscopic myomectomy, creating a grey sediment inside the uterus.The surgeon noticed the loss/lack of ceramic tip on the sheath of the instrument and was not certain if the tip broke before or during the case." additional information received on 2025-03-10 regarding the patient condition: "the patient suffered an injury to the uterus, which caused the grey sediments.The patient will require a second operation in 4 to six weeks to check for uterine adhesions.".

Brand Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Common Device Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key21691037
Report Number2020550-2025-00421
Device Sequence Number15658519
Product Code HIH
UDI-Device Identifier04048551410479
UDI-Public04048551410479
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2025
Report Date (Section F) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26053CB
Device Catalogue Number26053CB
Device Lot NumberVQ04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/05/2025
Event Location Hospital
Date Report to Manufacturer03/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26053SC RESECTOSCOPE SHEATH, 15 FR. LOT: UNKNOWN
Outcome Attributed to Adverse Event Other;
Patient SexUnknown